# SDR SWAA2025090496135

- Difficulty date: July 28, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN STA727A TO STA727C LBL21 WL156 AFT CARGO COMPARTMENT.   REPLACED SUPPORT ZEE LOCATED BETWEEN STA727 TO STA787 AND LBL21 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02; SRM 53-00-53?2R-6 REPAIR 6 AND DWG 146A7500 SHEET 113 REV-..  FAULT RESOLVED ON OTHER FAULT SEE TTG8Q014912U
